I have a confirmed drug allergy to lamictal. I take it as an anti-convulsant. I went to urgent care and spoke with the on-call neurologist and both said to stop the lamictal and take benadryl. (I am simultaneously taking keppra, and we were trying to taper me off that and onto lamictal). They advised me if the rash starts to peel, go to the ER. It is beginning to itch and was accompanied with a low grade fever. I am trying to google the images of Stephens-Johnson's, which is potentially fatal. I am looking obsessively at the rash to make sure it is not peeling, but, now that the thought has been planted, I am really scared.
I eat a vegan diet, have removed microwaving anything from my lifestyle, and was planning to go completely raw next year. I am trying to take baby steps into the raw lifestyle because of the heavy medication I am taking for epilepsy.
If anyone has any idea of what I should do, please advise.